# SDR WX0A2014090972146

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- Aircraft time: 50,789 hours, 35,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT STAIRWAY EMER LIGHT INOPERATIVE.  REPLACED BROKEN WIRE TO LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
